A jump-type SDE approach to real-valued self-similar Markov processes


Döring, Leif



DOI: https://doi.org/10.1090/S0002-9947-2015-06270-9
URL: https://arxiv.org/abs/1206.3515
Additional URL: http://www.ams.org/journals/tran/2015-367-11/S0002...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Transactions of the American Mathematical Society
Volume: 367
Issue number: 11
Page range: 7797-7836
Place of publication: Providence, RI
Publishing house: Society
ISSN: 0002-9947 , 1088-6850
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Döring 2015-2016)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item